Any ideas? Changing anxiety meds- could this cause late period? - Mothering Forums

Thread Tools
#1 of 1 Old 11-09-2008, 09:29 PM - Thread Starter
Hannahkatiebell's Avatar
Join Date: Mar 2008
Location: Louisville, Ky
Posts: 441
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)
I recently changed meds, from Welbutrin to Paxil to help with my IBS/anxiety symptoms. I haven't gotten my period yet. I took two PTs and both were negative. My last period was 9-27-08.
Any thoughts on whether or not the change in meds could cause a missed/late period? :

Hannah, Wife to R , Mama to Alexander, born 2-15-08,
and Gabriel, born 10-17-11. Ask me about cleft lip and palate!

Hannahkatiebell is offline  

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off

Online Users: 14,350

33 members and 14,317 guests
a-sorta-fairytale , anisaer , avengers45 , Chelsea Kimzey , chtcharter89 , dentalclinicdelhi , Dovenoir , fange , hillymum , Janeen0225 , jcdfarmer , karenselina , Kelleybug , MadeleineAtchley , MeanVeggie , medica89 , NaturallyKait , oaksie68 , octobermom , Patchand , Peachwater , rahulkumar123 , RollerCoasterMama , shantimama , Skippy918 , Socks , Springshowers , stephalittle , stephaniepifer , tifga , Whims_E , Xerxella
Most users ever online was 449,755, 06-25-2014 at 12:21 PM.